# SDR UPS07650911

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Condition: Failed
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP DIVERSION - ETOPS - APU FAILED EN ROUTE WITH LT IDG ON DEFERRAL.  DIVERTED TO BANGKOK.   10-24-07   R & R DOOR SWITCH, NO HELP. FOUND TARGET BRACKET ON DOOR BROKEN. REMOVED APU INLET DOOR PER MM 49-15-05. INSTALLED APU INLET DOOR PER MM 49-15-05. OPS CHECKS NORMAL.
